Hellenic Dermatological Atlas > Search dermatology pictures > Search Results



DRUG ERUPTIONS - STRIAE DUE TO TOPICAL CORTICOSTEROIDS PICTURES

DRUG ERUPTIONS - Striae due to topical corticosteroids
Category DRUG ERUPTIONS
Diagnose Striae due to topical corticosteroids
Contributor Παύλος Παπαδάκης
Date 2006-04-10
Visits 5041 View picture
DRUG ERUPTIONS - Striae due to topical corticosteroids
Category DRUG ERUPTIONS
Diagnose Striae due to topical corticosteroids
Contributor Παύλος Παπαδάκης
Date 2006-04-10
Visits 4484 View picture
DRUG ERUPTIONS - Striae due to topical corticosteroids
Category DRUG ERUPTIONS
Diagnose Striae due to topical corticosteroids
Contributor Παύλος Παπαδάκης
Date 2006-04-10
Visits 4920 View picture
DRUG ERUPTIONS - Striae due to topical corticosteroids
Category DRUG ERUPTIONS
Diagnose Striae due to topical corticosteroids
Contributor Κωνσταντίνος Βέρρος
Date 2006-04-05
Visits 3640 View picture
]]> View My Stats